# SDR AALA20120914007

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 39,319 hours, 5,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT RIGHT NUMBER 3 DOOR INOPERATIVE.  RESEATED LAMP FOR EXTERNAL EMERGENCY LIGHT AT RIGHT NUMBER 3 DOOR.  OPS CHECK NORMAL.
